Private Accounts as a Solution to Social Security’s Debt
Liu, Liqun, Private Enterprise Research Center Texas A&M University; Rettenmaier, Andrew J., Private Enterprise Research Center Texas A&M University; Saving, Thomas R., Private Enterprise Research Center Texas A&M University
The Journal of Private Enterprise · No. 2
Private Accounts as a Solution to Social Security's Debt
Private Accounts as a Solution to Social Security’s Debt
Authors
Liu, Liqun, Private Enterprise Research Center Texas A&M University; Rettenmaier, Andrew J., Private Enterprise Research Center Texas A&M University; Saving, Thomas R., Private Enterprise Research Center Texas A&M University
Year
2005
Volume
20
Number
2
Pages
97 - 125
Publisher
The Association of Private Enterprise Education
ISSN
0890-913X
Document type
Articles
Citation: Liu, Liqun; Rettenmaier, Andrew J.; Saving, Thomas R. / 2005. “Private Accounts as a Solution to Social Security’s Debt.” The Journal of Private Enterprise, 20(2): 97 - 125